# SDR REXA2024052800406

- Difficulty date: May 14, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302043
- Condition: Corroded
- Location: Bs 1025-1037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS FLOOR BEAM REPAIR AT L.B.L 27.00 HAS CORROSION ON THE CAP AT F.S. 1025.00 TO F.S. 1037.00.   REPAIRED DAMAGE I.A.W. BOMBARDIER CRJ900 SRM 53-00-41-201-001-A03.
